Couldn't find what you looking for?

TRY OUR SEARCH!

ive got allergy frm paracetamol, disperine,panadol,brufen and ponstan etc........ can any one tell that wat shuld i do...... n tell me wat chemical is common in these medicine???

Loading...

These medications do not have one chemical in common, except paracetamol and panadol - panadol is basically the same thing as paracetamol, only marketed under different brand name and in a different dosage. But all these medications are non-steroid anti-inflammatory drugs and this group of drugs is well proven to cause similar side effects, mainly related to stomach problems - from mild stomach discomfort to serious conditions, like stomach perforation. How does your allergy manifest itself?
Reply

Loading...

my face swelled,flu and difficult to breath.....i dnt know the specific name of this allergy......
Reply

Loading...

You are allergic to non steroid anti inflammatory group of medications, like aspirin or paracetamol - the most famous ones. I know that they can cause problems because I have the stomach problems when I take either ibuprofen or aspirin - so I don't take them at all. But, difficulties with breathing and severe allergic reactions like face swelling are always the reason to see your doctor as soon as you can. Are you taking any other medication besides these?
Reply

Loading...

i think i tried many pain killers n flu medicine but same allergy happend to me......do u know the name of this allergy????
Reply

Loading...

I don't think there is a precise name for allergy to each group of medications. But you sure can keep on looking.
Reply

Loading...

tel me this is this allergy is harmfull.,,,... i mean to say that i m not going to die frm this allergy???
Reply

Loading...

Stop taking any of these medications and see a doctor, than there won't be any reason to have the allergy anymore. It's the side effect of the medications - once you stop taking it in a few days the side effects go away. But because you have problems with the breathing the best thing really would be to see a doctor so he can make sure that it is because of the medications. And just don't take them. At all.
Reply

Loading...

thank you nikols.........
Reply

Loading...

Same as your case to me, but no answer got from doctor.
Reply

Loading...

I also have the same case with paracetamol like you. But , no doctor can solve in this case yet.
Reply

Loading...

I have this problem too. How to relief the swells? what about Betacylic? is it work? 

Reply

Loading...

I have this allergy too and my face swells, I have hives and I have difficulty breathing. Normally, I go to the Emergency room of a hospital to get it fixed.

You can go to a Allergologist and they can give you a test that will check what other allergies you have so you can prevent yourself from taking food/medcines that cause it.

Here's more information you can read:

http://www.allergy.org.au/patients/medication-allergy/allergic-reactions-to-aspirin-and-other-pain-killers

Reply

Loading...


i have allergy paracetamal;brufen and anypain killer shuld i do what?

Reply

Loading...

Dear Guys, i have allergic reactions to ibuprofen/paracetamol/cotrimoxazole/mefenamic acid. When i use them, my eyes swell and worse that i encountered (that was with Ritemed mefenamic acid) was that i was hospitalized for anaphylactic shock. i couldn't breath as something's in my throat, later i felt that there's a foot or somebody's sitting on my chest, then my hands and feet became numb and stiff. i had an idea to have my allergic reaction checked by an Allergologist. She gave some substitute meds for mefenamic acid it was celebrex and for anti histamine prednisone. The doctor also said that she'll give me a list of substitute meds which never happened despite she asked me give my email address twice.  i don't blame her. i guess that was her way of earning more money if went back to her clinic more times. i wish i can give you guys more help or info but i'm not well off and what i was supposed to do next was to take a complete allergy test (it was very costly but i highly recommend it). So far when i have cough and/or fever, i just drink plenty of water. amazingly, my body recuperated faster (around 4-5 days) unlike when i took cough medicines + antibiotics which lasts more than 1 week to 10 days. An idea which might help: we can try alternative herbal meds (naturally extracted). i just wanted to help.

 

Reply

Loading...